Couldn't find what you looking for?

TRY OUR SEARCH!

has there been a study done on side effects of the mirena iud

Loading...

I got Mirena Feb.07 and I have had problems every since. I am moody..My periods last weeks, I have bad headaches, Back aches. I gained alot of weight. I am getting it removed friday and I hope I dont have the side effects that most of the women on here have. Its seems comon to have problems after the removal as well as when its in. Has anyone had a good experience with it.Will the side effects stop when it out. How long does it take. Anyone know ? :-(
Reply

Loading...

Has anyone ever had breast pain with the IUD? I've had it for over 2 years now and about 5 months ago my breast became really sore under the nipple. I've been to my OBGYN 2 times and he says everything looks good. He referred me to a plastic surgeon to have a breast reduction. I'm thinking that I dont need to do that and that really its the IUD. Has anyone else had this problem with the IUD?
Reply

Loading...

I have had only good things happen while on mirena my periods have stoped and i'm not having another baby sure there are some sideeffects but it's no worse than any other birth control. i have had breast pain my obgyn said it was normal for women with larger breasts to have pain when taking the hormone thats releasted from the iud after a long period of time
Reply

Loading...

I GOT MINE PUT IN DECEMBER 2007 AND I GET MINE TAKEN OUT NEXT MONTH BUT I HAVE ALSO HAVE EXPERIENCED WEIGHT GAIN HEAD ACHES AND HAVE BECOME VERY MOODY AT THE POINT IN SNAPPING AT EVERYONE IN MY FAMILY.
Reply

Loading...

I had the Mirena IUD put in on October 4, 2012.  In those two months I went from controlled mild depression to complete incapacitating clinical depression.  I was crying at anything, suicidal thoughts, just wishing I would die.  My psychiatrist put me on leave from work on November 28th and I am now on FMLA until I get the depression under control.

I also gained 10 pounds in 2 months.  I was doing nothing differently.  I watched the scale and it moved 1/4 to 1/3 of a lb every day, even on days I didn't eat much.  I have been bloated, breast tenderness, and basically felt like hell. I have had a rough year.  Divorce, lay-off, and more so doctors attribute all of these problems (increased depression, weight gain) to that. 

I have had increased depression on the bc pill before and because this was supposed to be localized hormone it "should not" have caused increased depression.

BECAUSE OF THE POSTS I HAVE READ, I DIDN'T WAIT TO HAVE IT TAKEN OUT.  I listened to my body and not the doctors.  My OB/GYN insisted it could not be the IUD but he would take it out if that's what I wanted.  In tears I said, "I might be wrong but I have to remove all the variables to see what is going on with me".  after all, I am on FMLA for the first time in my life and can barely take care of my childrens basic needs.

I HAD IT REMOVED 4 DAYS AGO - December 4th.  about 24 hours later I started bleeding heavily with a lot of clotting which is still continuing (it is 12/8/2012).  My mental confusion and inability to get out of bed is substantially improved.  I don't want to get ahead of myself, but aside from exhaustion, a migraine and mild depression, I don't feel like dying anymore  AND I HAVE LOST 4 OF THE 10 POUNDS IN FOUR DAY.  I still haven't really gotten out of bed, haven't changed my diet or anything.

LADIES, listen to your body.  We are all different.  What works for some does not for others.  I only had it in two months.  The change in me was so dramatic and fast I had to see if it was the IUD.  It was.  The doctor, whom I have seen for years and believe is a good physician, just doesnt want to see it.  THE PRODUCT DISCLOSURE SAYS LESS THAN 5% OF WOMEN HAVE THESE SIDE EFFECTS.  I SUPPOSE ONLY WE 5% ARE ON  THE INTERNET.  GOOD LUCK.  I WILL UPDATE AND SEE IF/WHEN THE REST OF THE WEIGHT AND DEPRESSION SUBSIDE.

 

 

Reply

Loading...

I was pregnant! I had a miscarriage at just 3 months! I got the mirena iud my obgyn made it sound like a dream! No periods! But I am now having back problems! I don't think it's related but I wasn't having it before! My back doctor did an MRI I have two degenerative disks in my lower back! Could something from the.mirena caused this? I get an oder too and it drives me nuts! I am also very tired and drained feeling a lot now! I am a big girl recently went on a diet lost a good bit but cause lose anymore no matter what!
Reply

Loading...

I had my mirena inserted in February 2010. At first i felt like i could taste it! i had a rather unpleasant taste in my mouth particularly during a period. It took about two years for my body to fully acclimatise to it. My periods are very light, just a panty liner required but the bleeding is an unpleasant brown colour. I haven't had the depression or weight gain that others mention. In fact I think I've lost weight but my breasts get very painful and heavy from exactly the point of ovulation. As a result my breasts have grown two sizes in the three years I've had it. Remember I haven't had general weight gain in fact my back/rib size has shrunk. I've gone from a 32E to a 30G! I therefore have problems with clothing. Another issue with the mirena is if you have a well endowed partner, full heavy thrusting can cause some discomfort and cramping afterwards with some bleeding.
Reply

Loading...